# SDR HALA9900282

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HNL - FLT 170 - NOSE GEAR DID NOT EXTEND.  PERFORMED ALTERNATE GEAR EXTENTION PROCEDURE.  GEAR CAME DOWN.  NOSE SAFE LIGHT DID NOT ILLUMINATE, NOR DID NOSE LIGHT ILLUMINATE, GEAR UNSAFE.  FOUND SKIN DAMAGED RT OF DRAIN HOLE, JUST AFT OF NLG.  REPLACED PROXIMITY CONTROL BOX.  BITE CHECK GOOD.  FOUND SPRING TOOL WEDGED INTO AREA AROUND SEIVEL GLANDS, REMOVED TOOL ACCOMPLISHED GEAR SWING GEAR PER MM.  NO DEFECTS NOTED.  REPAIRED PER HAL M105 NR 10195 INTERIM REPAIR.  PERMANENT AT NEXT C-CHECK.  (M)
